Time-nonlocal problems for Schrödinger type equations. II: Results for specific problems. (English. Russian original) Zbl 1082.35055

Differ. Equ. 41, No. 6, 852-859 (2005); translation from Differ. Uravn. 41, No. 6, 813-819 (2005).
Summary: We analyze time-nonlocal problems for Schrödinger type equations and systems with particular nonclassical initial conditions which are an analog of nonlocal boundary conditions considered. Problems of that type generalize periodic problems with respect to the time variable and can be treated as control problems with initial conditions. We show that, for a specific form of time-nonlocal problems, the existence and uniqueness of their solutions depend on the arithmetic properties of expressions containing time moments and geometric characteristics of the space domain.
Part I, cf. Differ. Equ. 41, No. 5, 703–711 (2005); translation from Differ. Uravn. 41, No. 5, 670–677 (2005; Zbl 1081.35004).


35G10 Initial value problems for linear higher-order PDEs
47D08 Schrödinger and Feynman-Kac semigroups
34G10 Linear differential equations in abstract spaces
35A05 General existence and uniqueness theorems (PDE) (MSC2000)


Zbl 1081.35004
Full Text: DOI


[1] Gordeziani, D.G., Sem. IPM TGU: Annot. Dokl., 1970, no. 2, pp. 39–41.
[2] Gordeziani, D.G. and Avalishvili, G.A., Appl. Math. and Infor., 1997, vol. 2, pp. 65–79. · Zbl 0972.35065
[3] Gordeziani, D.G. and Avalishvili, G.A., Mat. Modelirovanie, 2000, vol. 12, no.1, pp. 94–103.
[4] Il’in, V.A. and Moiseev, E.I., Differents. Uravn., 1987, vol. 23, no.7, pp. 1198–1207.
[5] Il’in, V.A. and Moiseev, E.I., Differents. Uravn., 1988, vol. 24, no.5, pp. 795–804.
[6] Il’in, V.A. and Moiseev, E.I., Mat. Modelirovanie, 1990, vol. 2, no.8, pp. 139–156.
[7] Il’in, V.A. and Moiseev, E.I., Differents. Uravn., 2000, vol. 36, no.5, pp. 656–661.
[8] Paneyakh, B.P., Mat. Zametki, 1984, vol. 35, no.3, pp. 425–433.
[9] Skubachevskii, A.L., Mat. Sb., 1982, vol. 117, no.4, pp. 548–558.
[10] McLean, W., Strongly Elliptic Systems and Boundary Integral Equations, Cambridge, 2000. · Zbl 0948.35001
[11] Lions, J.-L. and Magenes, E., Problemes aux limites non homogenes et applications, Paris: Dunod, 1968. Translated under the title Neodnorodnye granichnye zadachi i ikh prilozheniya, Moscow: Mir, 1971.
[12] Roth, K.F., Mathematika, 1955, vol. 2, no.3, pp. 1–20. · Zbl 0064.28501
[13] Bourgin, D.G. and Duffin, R., Bull. Amer. Math. Soc., 1939, vol. 45, no.12, pp. 851–859. · Zbl 0023.04201
[14] Vakhania, N., Soobshch. Akad. Nauk GSSR, 1958, vol. 21, no.2, pp. 131–138.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.